MathSciNet Relay Station
MathSciNet bibliographic data
MR1174208 35J05
Adolfsson, Vilhelm $L^2$-integrability of second-order derivatives for Poisson's equation in nonsmooth domains. Math. Scand. 70 (1992), no. 1, 146–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement